# SDR CA150407005

- Difficulty date: April 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 10,336 hours
- Engine: Allsn 250C47B
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 407050201101
- Condition: Cracked
- Location: Mlg
- Part time: 7,302 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CROSSTUBE, SN AT-1064 HAS 193 RIN REF: AD CF-2004-03.  PILOT NOTICED CROSSTUBE WAS CRACKED DURING HELI-SKI OPERATIONS AND MADE UNSCHEDULED LANDING AT BASE. CROSSTUBE WAS REPLACED AND MFG NOTIFIED.
